# SDR ASOA201000469

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 827-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 827 AND APPROX 861 ON THE RT SIDE HAS CORROSION IN MULTIPLE LOCATIONS.  BLENDED OUT CORROSION ON SIDE SEAT RAIL SECTION APPROX BETWEEN FS 827 AND 861 ON THE RT SIDE IN MARKED LOCATIONS IAW SRM 53-41-49-101-001-A01, TP161741 2.  EVALUATED SIDE SEAT RAIL RT SIDE BETWEEN FS 827 AND 861 AND FOUND ALL MARKED LOCATIONS TO BE WITHIN LIMITS AND COMPIED WITH PROPER TREATMENT OF SEAT TRACKS IAW SRM 53-41-49-101-001-A01.
